# SDR HALA2018121000643

- Difficulty date: December 8, 2018
- Submitted: December 11, 2018
- Operation: Air carrier
- Aircraft: N385HA
- Make and model: Airbus A330-243
- Aircraft serial: 1295
- Aircraft time: 29,668 hours, 4,635 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Message
- Condition: False Activation
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - ENG #2 THRUST REVERSER FAULT.// T/S PER HAL330 TSM 78-31-00-810-974A NO FAULTS NOTED CONTACTED MCC OK FOR SVC.
